# SDR SWAA2021011139219

- Difficulty date: January 3, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR UPPER EMERGENCY LIGHT INOPERABLE.  RESECURED CONNECTOR D12464, AS PER REFERENCE B737 SWPM 20-60-06.  PERFORMED OPERATIONAL TEST, AS PER REFERENCE B737 AMM 33-51-00-710-801 NORMAL OPERATION.
